# SDR IXXA090063O

- Difficulty date: October 25, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 86,275 hours, 23,324 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Low
- Location: Hydraulic System
- Part time: 86,275 hours, 23,325 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT FROM RJTY THE CREW NOTICE HYDRAULIC FLUID DROPPED TO STANDPIPE WITH RESERVOIR LOW PRESSURE LIGHT ON, THE CREW RETURNED TO RJTY WITHOUT FURTHER INCIDENT. MAINTENANCE SERVICED HYDRAULIC RESERVOIR. OPERATIONAL CHECK GOOD IAW MM 12-30-1, ERH 70.01. AIRCRAFT WAS RETURNED TO SERVICE.
